# SDR SWAA2020082403568

- Difficulty date: July 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 790-817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK AT B.S. 790-817; R.B.L. 14; W.L. 154. / REPLACED AFT CARGO BAY TIE DOWN TRACK BS747+8-B.S 887 RBL 13.8 W.L 156 IAW DWG 146A7500 AND SRM 53-00-53-2R-3
